# SDR 96ZZZX1110

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6713K
- Make and model: Stolam RC3
- Aircraft serial: 996
- System (JASC): 2710 · Aileron Control System
- Part: Bushing
- Condition: Seized
- Location: Control Yoke
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, AILERON TORQUE TUBE BUSHING SEIZED IN CONTROL YOKE TUBE EFFECTIVELY LOCKING AILERONS.  BUSHING AND SHAFT ARE BOTH STEEL, RELATIVELY CLOSE FITTING AND HAVE NO MEANS OF LUBRICATION EXCEPT COMPLETE DISASSEMBLY.  SUBMITTER RECOMMENDS OWNERS OF THE AIRCRAFT HAVE THIS AREA CHECKED AT THE EARLIEST POSSIBLE TIME.
